# SDR HALA2020110400103

- Difficulty date: October 29, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,029 hours, 4,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK BETWEEN FRAME 59-67, -Y450, FOUND EXFOLIATED (ITEM 60).  CORRECTIVE ACTION: SEAT TRACK BETWEEN FR 59-FR 67 -Y450 REPLACED, AS PER SRM.
